# SDR TWAA0103315

- Difficulty date: February 17, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORROSION ON RT TIE DOWN TRACK FROM STA 1212 THRU 1320.  REPLACED TRACK PER SPM 6-70-01, PAGE 2 AND 3 AND DRAWING 5936663.  FABRICATED FROM STOCK AND INSTALLED PER 5936663-505 FOR ASSEMBLY AND SRM 51-30-1 PARAGRAPH 6 AND PAGE 13.
